# SDR COM11909

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 5753 · Trailing Edge Flaps
- Part: End Rib
- Part number: 12037340004
- Condition: Chafed
- Location: Rt Te Flap
- Component: Emb, 1204032700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION, FOUND A SMALL HOLE CHAFED THROUGH THE INBOARD END CLOSING RIB OF THE RIGHT NACELLE FLAP.  A SHEET METAL DOUBLER REPAIR WAS FABRICATED AND INSTALLED PER AERODESIGN REPORT NR 1538-1, REV IR, DATED 5-23-95.
